# SDR ASAA2017031620208

- Difficulty date: March 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 27,282 hours, 8,154 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT FL320 CAPTAIN'S CDU BLANKED OUT AND THE FOLLOWING LIGHTS: EXEC CALL, FAIL, MSG, AND OFST LIGHTS. CDU SCREEN RECOVERED AFTER 5 SECONDS AND ALL LIGHTS WENT OUT, CDU FULLY RECOVERED WITH NO ACTIONS BY FLIGHT CREW. GROUNDED - YES. FLIGHT MANAGEMENT COMPUTER SYSTEM OPS CHECKS NORMAL PER AMM 34-61-50-710-801.
